# SDR DL733021368

- Difficulty date: November 25, 2002
- Submitted: December 17, 2002
- Operation: Air carrier
- Aircraft: N306WA
- Make and model: Boeing 737347
- Aircraft serial: 23347
- Aircraft time: 47,897 hours, 32,719 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Skin Panel
- Condition: Cracked
- Location: Keel Beam
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL CRACKS WERE FOUND IN THE KEEL BEAM LOWER SKIN PANEL FROM FS 661 TO FS 727.  THE SKIN PANEL WAS REPLACED PER S/B 737-53-1104.  THE DAMAGE WAS FOUND AT HMV.
